Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Incompressible inhomogeneous fluids in bounded domains of R-3 with bounded density 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 278, 期号: 5, 页码: 36
Authors:  Farwig, Reinhard;  Qian, Chenyin;  Zhang, Ping
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Incompressible inhomogeneous fluid  Bounded domain  Bounded density  Existence and uniqueness  
A C-2,C-alpha estimate of the complex Monge Ampere equation 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2018, 卷号: 275, 期号: 1, 页码: 149-169
Authors:  Li, Chao;  Li, Jiayu;  Zhang, Xi
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Complex Monge-Ampere equation  Interior regularity  Interior C-2 alpha estimate  
Stochastic differential equations with coefficients in Sobolev spaces 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2010, 卷号: 259, 期号: 5, 页码: 1129-1168
Authors:  Fang, Shizan;  Luo, Dejun;  Thalmaier, Anton
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Stochastic flows  Sobolev space coefficients  Density  Density estimate  Pathwise uniqueness  Gaussian measure  Ornstein-Uhlenbeck semigroup  
Partial regularity of suitable weak solutions to the incompressible magnetohydrodynamic equations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2005, 卷号: 227, 期号: 1, 页码: 113-152
Authors:  He, C;  Xin, ZP
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
magnetohydrodynamics equations  partial regularity  
On partial regularity for weak solutions to the Navier-Stokes equations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2004, 卷号: 211, 期号: 1, 页码: 153-162
Authors:  He, C
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Navier-Stokes equations  partial regularity